ISSN 2456-0235

International Journal of Modern Science and Technology

INDEXED IN 

​​​​​International Journal of Modern Science and Technology, Vol. 2, No. 2, 2017, Pages 70-73. 


On Local Minimum and Orthogonality of Normal Derivations in Cp-Classes

B. O. Owino, N. B. Okelo*, O. Ongati
School of Mathematics and Actuarial Science, Jaramogi Oginga Odinga University of Science and Technology, 

P.O Box 210-40601, Bondo-Kenya.
*Corresponding author’s e-mail: bnyaare@yahoo.com

Abstract
The present paper gives some results on local minimum and orthogonality of normal derivations in Cp-Classes. We employ some techniques for normal derivations due to Mecheri, Hacene, Bounkhel and Anderson............

​​Keywords: Banach space; Hilbert space; Gateaux derivative; Orthogonality; Schatten-p Class.

References

  1. Anderson A. On normal derivations. Proc Amer Math Soc. 1979;38:129-140.
  2. Bounkhel M. On Minimizing the norm of Linear maps in -classes. Applied Sciences. 2006;8:40-47.
  3. Charalambos Aliprantis D, Owen B. Principles of Real Analysis. Academic Press, Third Edition, 1998.
  4. Christopher H. Banach and Hilbert Space Review. Lecture Notes. 2006.
  5. Daryoush B, Encyeh DN. Introduction of Frechet and Gateaux Derivative. Applied Mathematical Sciences. 2008;2:975-980.
  6. Keckic D. Orthogonality in  and -spaces and normal derivations. J Operator Theory. 2004;51:89-104.
  7. Kittaneh F. Normal derivations in normal ideals. Proc Amer Math Soc. 1995;123:1779-1785.
  8. Mecheri S.  Some recent results on operator commutators and related operators with applications. Lecture Monograph, 2010.
  9. Mecheri S, Hacene M. Gateaux Derivative and Orthogonality in . Journal of inequalities in Pure and Applied Mathematics. 2012;20:275-284.
  10. Mecheri S, Bounkhel M. Global minimum and Orthogonality in -classes., J Math Anal Appl. 2003;1:51-60.
  11. Mecheri S. The Gateaux Derivative Orthogonality in . Lecture Notes, 1991.
  12. Vijayabalaji S, Shyamsundar G.  Interval-valued intuitionistic fuzzy transition matrices. International Journal of Modern Science and Technology. 2016;1(2)47-51.
  13. Judith J O,  Okelo NB, Roy K, Onyango T. Numerical Solutions of Mathematical Model on Effects of Biological Control on Cereal Aphid Population Dynamics, International Journal of Modern Science and Technology. 2016;1(4)138-143​​.
  14. Judith J O,  Okelo NB, Roy K, Onyango T. Construction and Qualitative Analysis of Mathematical Model for Biological Control on Cereal Aphid Population Dynamics, International Journal of Modern Science and Technology. 2016;1(5)150-158​​.
  15. Vijayabalaji S, Sathiyaseelan N. Interval-Valued Product Fuzzy Soft Matrices and its Application in Decision Making, International Journal of Modern Science and Technology. 2016;1(6)159-163​​.
  16. Chinnadurai V, Bharathivelan K. Cubic Ideals in Near Subtraction Semigroups, International Journal of Modern Science and Technology. 2016;1(8)276-282​​.